# SDR QXEA0201893

- Difficulty date: November 7, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 1,796 hours, 2,165 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEG-ABOVE 19,000 FEET, FUSELAGE DOOR MASTER WARNING LIGHT COMES ON INTERMITTENTLY. DOORS PAGE ON MFD SHOWS AFT PASSENGER SERVICE DOOR ON CABIN SIDE AS PROBLEM DOOR. NO LOSS OF CABIN PRESSURE, OUTSIDE AIR TEMPERATURE -18C. INTERROGATED PSEU FOR FAULTS, AFT PASSENGER DOOR LOCK FAULT, PROXIMITY SENSOR CHECK GOOD. CHECKED WIRING, NO DEFECTS NOTED. CLEANED SENSORS. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
